| Catalog Number |
723-10-36E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The following was reported "left hip.Patient had a head and liner exchange due to possible infection.No other information available due to hospital policy.".
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: delta v-40 ceramic head 36/+5; cat# 6570-0-236 ; lot# 13247052; tridentii tritanium cluster54e; cat# 702-04-54e ; lot# 15639451a; 6.5mm low profile hex screw 25mm; cat# 7030-6525 ; lot# gpfa; 6.5mm low profile hex screw 25mm; cat# 7030-6525; lot gpea3; high insignia collared hip stem; cat# 7000-6607; lot 15115651; it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.H3 other text : device not returned.